# SDR UALA2009012600272

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 72,562 hours, 8,221 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP ACROSS DOOR 4R UPPER WALL EXIT SIGN.  SECURED CONNECTOR, OPS CHECKS NORMAL.
